Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 78, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 20, 2011, 3:37 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2011, 3:37 PM CDT (20:37 UTC)
- Expired
- Oct 21, 2011, 9:43 AM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
138 WHUS73 KMKX 202037 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 PM CDT THU OCT 20 2011 ...GALE WARNING CANCELLED... .LOW PRESSURE OVER EASTERN ONTARIO WILL CONTINUE TO WEAKEN AND MOVE EAST AS HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST. THE STRONG WINDS HAVE DIMINISHED BELOW GALE LEVELS THIS AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH THE EVENING HOURS BEFORE DIMINISHING...BUT WAVES WILL BE SLOWER TO SUBSIDE. LMZ643-644-210445- /O.CAN.KMKX.GL.W.0020.000000T0000Z-111021T0000Z/ /O.NEW.KMKX.SC.Y.0078.111020T2037Z-111021T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 337 PM CDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS...DIMINISHING TO 10 TO 15 KNOTS AFTER MIDNIGHT. * WAVES: 8 TO 12 FEET SUBSIDING TO 3 TO 6 FEET FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-210445- /O.CAN.KMKX.GL.W.0020.000000T0000Z-111021T0000Z/ /O.NEW.KMKX.SC.Y.0078.111020T2037Z-111021T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 337 PM CDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS...DIMINISHING TO 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES: 8 TO 12 FEET SUBSIDING TO 4 TO 7 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
3 follow-up statements
943 WHUS73 KMKX 210225 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CDT THU OCT 20 2011 ...BRISK NORTHWEST WINDS AND HIGH WAVES TO LINGER... .BRISK NORTHWEST WINDS WILL CONTINUE TONIGHT AS A MODEST PRESSURE GRADIENT REMAINS OVER THE REGION AS LOW PRESSURE CONTINUES TO MOVE AWAY AND HIGH PRESSURE APPROACHES FROM MINNESOTA. THE BRISK WINDS WILL MAINTAIN HIGH WAVES OVER LAKE MICHIGAN. THE WINDS AND WAVES WILL THEN FALL BELOW SMALL CRAFT ADVISORY CRITERIA DURING FRIDAY MORNING AS HIGH PRESSURE AND LIGHTER WINDS APPROACH LAKE MICHIGAN. LMZ643-644-211030- /O.CON.KMKX.SC.Y.0078.000000T0000Z-111021T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 925 PM CDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS... DIMINISHING TO 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-211030- /O.CON.KMKX.SC.Y.0078.000000T0000Z-111021T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 PM CDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES: 6 TO 10 FEET SUBSIDING TO 3 TO 5 FEET BY SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING WWW.WEATHER.GOV/MKX
587 WHUS73 KMKX 210838 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 AM CDT FRI OCT 21 2011 ...NORTHWEST WINDS AND HIGH WAVES CONTINUE TO SUBSIDE THIS MORNING... .THE PRESSURE GRADIENT OVER LAKE MICHIGAN CONTINUES TO LOOSEN AS THE DEEP LOW PRESSURE SYSTEM WHICH BROUGHT THE STRONG WINDS TO THE AREA ON WEDNESDAY AND THURSDAY CONTINUES TO PUSH FARTHER INTO EASTERN CANADA. THE NORTHWEST WINDS AND WAVES WILL CONTINUE TO GRADUALLY SUBSIDE THROUGH THE MORNING. THE WAVES ARE EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY LEVELS LATER THIS MORNING. LMZ643-644-211500- /O.EXT.KMKX.SC.Y.0078.000000T0000Z-111021T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 338 AM CDT FRI OCT 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS BECOMING WEST AT 5 TO 15 KNOTS LATER THIS MORNING AND AFTERNOON. * WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-211500- /O.CON.KMKX.SC.Y.0078.000000T0000Z-111021T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 AM CDT FRI OCT 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS DECREASING TO 5 TO 15 KNOTS LATER THIS MORNING AND AFTERNOON. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
272 WHUS73 KMKX 211443 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 AM CDT FRI OCT 21 2011 ...WAVES CONTINUE TO SUBSIDE... .WAVES CONTINUE TO SUBSIDE THIS MORNING...WITH WINDS OFFSHORE AND MUCH LIGHTER THAN THE LAST COUPLE DAYS. WEBCAMS AND OBSERVATIONS INDICATE THAT WAVES ARE NOT GENERALLY LESS THAN 4 FEET. THUS THE SMALL CRAFT ADVISORY IS BEING CANCELLED A FEW MINUTES EARLY. LMZ643>646-211545- /O.CAN.KMKX.SC.Y.0078.000000T0000Z-111021T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 943 AM CDT FRI OCT 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES OF 2 TO 4 FEET THIS MORNING WILL EVENTUALLY SUBSIDE TO AROUND 1 FOOT BY EVENING. $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 3:17 PM CDT, 20 minutes earlier.
Area forecast discussion, Oct 20, 3:17 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT THU OCT 20 2011
.TONIGHT AND FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH.
WITH LOW PRESSURE OVER EASTERN LAKE ONTARIO AND SHIFTING
EASTWARD...THE PRESSURE GRADIENT CONTINUES TO RELAX OVER SOUTHEAST
WISCONSIN AND WINDS CONTINUE TO DIMINISH. THE HIGH PRESSURE RIDGE
WILL BE WELL TO OUR WEST IN MN. THERE WILL BE A DECENT PRESSURE
GRADIENT REMAINING ACROSS SOUTHEAST WI...ALLOWING FOR WINDS JUST
ABOVE THE SURFACE TO REMAIN ELEVATED AROUND 20 KNOTS THROUGH THE
NIGHT. DESPITE THE STRONGER WINDS...EXPECTING THE ATMOSPHERE TO
DECOUPLE IN SOUTH CENTRAL WI AND PARTS OF SOUTHEAST WI INLAND FROM
THE LAKE. THE INVERSION...LIGHT WINDS...CLEAR SKIES AND 925MB TEMPS
AROUND +2C SHOULD ALLOW FOR INLAND TEMPS TO DROP DOWN TO 30 TO 32F
TOWARD MORNING.
THUS FROST ADVISORY IN EFFECT TONIGHT FOR MUCH OF THE FORECAST AREA
EXCEPT THE LAKESHORE COUNTIES. SOME AREAS MAY ONLY HAVE PATCHY
FROST...ESPECIALLY IN THE EAST...SINCE THERE WILL STILL BE SOME
GRADIENT WIND AND LIGHT MIXING WHICH SHOULD NOT ALLOW THE TEMPS TO
FALL AS MUCH.
SUNNY SKIES WITH LIGHT WESTERLY WINDS ON FRIDAY WILL ALLOW TEMPS TO
WARM INTO THE LOW TO MID 50S...WARMEST WEST UNDER THE 8C 925MB TEMPS.
.FRIDAY NIGHT THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE HIGH.
QUIET THIS PERIOD. A VERY WEAK SFC TROF REACHES THE CWA FRIDAY
NIGHT AND WASHES OUT. THE AIR IS DRY...SO NOTHING MORE THAN A FEW
MORE CLOUDS EXPECTED. THE TROF WILL BRING SLIGHTLY MILDER AIR TO
THE AREA.
.SUNDAY INTO SUNDAY EVENING...FORECAST CONFIDENCE IS MEDIUM TO
HIGH.
A STRONG UPPER LEVEL JET CROSSES THE PACIFIC NORTHWEST ON SATURDAY
AND DIGS INTO THE NORTHERN TIER OF THE U.S. ON SUNDAY. AN
ASSOCIATED UPPER LEVEL SHORT WAVE TROF DEEPENS/DIGS AS IT REACHES
THE GREAT LAKES. THERE IS GOOD LAYERED Q-VECTOR CONVERGENCE AND AN
IMPRESSIVE NARROW AXIS OF ISENTROPIC ASCENT WITH LOW CONDENSATION
PRESSURE DEFICITS COMING THROUGH ON SUNDAY. TIMING IS PRETTY
CLOSE AMONG THE MODELS...ESPECIALLY CONSIDERING HOW FAST THIS
SYSTEM WILL BE MOVING. AT THIS POINT...WILL CARRY CHANCE
WORDING...BUT THIS COULD INCREASE TO LIKELY POPS WITH SUBSEQUENT
FORECASTS. THIS SHOULD COME THROUGH FROM LATE MORNING THROUGH
EARLY EVENING. THEN DRYING OUT.
.MONDAY...FORECAST CONFIDENCE IS HIGH.
WEAK SHORT WAVE RIDGING ARRIVES IN THE WAKE OF THE DEPARTING TROF.
DRY WEATHER WITH TEMPS HOVERING NEAR NORMAL LEVELS.
.TUESDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS LOW TO MEDIUM.
THIS LOOKS LIKE AN ACTIVE PERIOD AS A BIG UPPER LEVEL TROF DIGS
INTO THE NORTHERN ROCKIES/PLAINS...EVENTUALLY CARVING OUT A SPACE
THAT STRETCHES FROM THE WESTERN GREAT LAKES TO THE TEXAS PANHANDLE
BY LATE WEDNESDAY NIGHT. SFC CYCLOGENESIS OCCURS QUICKLY OVER THE
CENTRAL PLAINS MONDAY NIGHT WITH A GOOD SHOT OF LEADING WARM AIR
ADVECTION AND DEEP FRONTOGENETIC FORCING INTO THE WESTERN GREAT
LAKES BY TUESDAY. BEYOND TUESDAY...THINGS GET A LITTLE MURKY. THE
GFS AND ECMWF LOOK REASONABLE THROUGH MONDAY NIGHT...BUT THEN
DIVERGE SIGNIFICANTLY. BUT...IT APPEARS THE ECMWF MIGHT BE THE
BETTER APPROACH. THE GFS TAKES THE SFC LOW ACROSS NRN ILLINOIS TUESDAY
NIGHT...WHILE THE ECMWF ROLLS IT ACROSS NRN/CNTRAL WISCONSIN. THE
GFS H8 BAROCLINIC ZONE IS WELL TO THE NORTH...ACROSS NRN/CNTRL
WI...SO WOULD EXPECT THE SFC LOW TO BE MUCH CLOSER TO THIS. THIS
TYPE OF SEPARATION SEEMS EXCESSIVE FOR THIS TIME OF YEAR.
ANYWAY...THE FIRST SHOT OF PRECIP SHOULD COME THROUGH ON
TUESDAY...THEN A BREAK AS WE GET INTO THE WARM SECTOR TUESDAY
NIGHT INTO EARLY WEDNESDAY...BUT GIVEN UNCERTAINTIES...CAN/T RULE
PRECIP OUT ENTIRELY. THEN THERE/S A CHANCE FOR PRECIP WITH THE
COLD FRONT ON WEDNESDAY. STAY TUNED.
&&
.AVIATION/00Z TAFS/...
MVFR CIGS IN THE LIGHT RAIN AND DRIZZLE AREAS OVER FAR SOUTHEAST WI
WILL IMPROVE TO VFR EARLY THIS EVENING AS DRIER AIR WORKS INTO THE
AREA. WHILE WINDS JUST ABOVE THE SURFACE WILL REMAIN IN THE 20-28
KNOT RANGE...HIGHEST NEAR THE LAKE...SURFACE WINDS WILL BE MUCH
LIGHTER DUE TO A DEVELOPING INVERSION...ESPECIALLY INLAND. CLEARING
SKIES FROM WEST TO EAST THIS EVENING...WITH THE LAKESHORE AREAS
CLEARING AFTER MIDNIGHT. VFR CONDITIONS WITH CLEAR SKIES ON FRIDAY
AS HIGH PRESSURE MOVES OVERHEAD.
&&
.MARINE...WEAKENING LOW PRESSURE OVER EASTERN LAKE ONTARIO WILL
CONTINUE TO FILL AND MOVE EASTWARD TONIGHT AS HIGH PRESSURE PUSHES
INTO THE UPPER MIDWEST. WINDS WILL CONTINUE TO DIMINISH OVERNIGHT.
HENCE CANCELLED THE GALE WARNING AND REPLACED IT WITH A SMALL CRAFT
ADVISORY THROUGH 12-15Z FRIDAY. THE WINDS WILL DIMINISH BELOW 25
KNOTS THIS EVENING...BUT THE WAVES WILL BE SLOWER TO SUBSIDE. WITH
THE OFFSHORE WINDS...HIGHEST WAVES WILL BE TOWARD THE OPEN WATER.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 1 AM TO 9 AM CDT FRIDAY FOR WIZ046-047-051-
056>059-062>065-067>070.
LM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT FRIDAY FOR LMZ645-646.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR LMZ643-644.
&&
TONIGHT/FRIDAY AND AVIATION/MARINE...MRC
FRIDAY NIGHT THROUGH THURSDAY...DAVISHazardous weather outlook, Oct 20, 3:10 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CDT THU OCT 20 2011 WIZ046-047-051-052-056>060-062>072-210930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 310 PM CDT THU OCT 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO MIDDLE 30S OVER SOUTHERN WISCONSIN TONIGHT. THESE CONDITIONS WILL ALLOW FROST TO DEVELOP AFTER MIDNIGHT. THE FROST WILL BE MORE PATCHY CLOSE TO LAKE MICHIGAN. A FROST ADVISORY HAS BEEN ISSUED FOR THE INLAND COUNTIES FOR LATE TONIGHT AND EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-210930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 PM CDT THU OCT 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR PERSISTENT BRISK NORTHWEST WINDS AND LARGE WAVES ASSOCIATED WITH A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL GREAT LAKES. THAT LOW WILL BE LIFTING NORTHEAST QUICKLY OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SMALL CRAFT ADVISORY WILL EXPIRE BETWEEN 7 AND 10 AM FRIDAY MORNING. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Oct 20, 12:43 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1243 PM CDT THU OCT 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM NON-TSTM WND GST DOWNTOWN RACINE 42.73N 87.78W
10/19/2011 M73.00 MPH RACINE WI MESONET
WIND GUST TO 73 MPH AT RACINE YACHT CLUB. REPORT RELAYED
TO NWS BY MICHAEL FISH-TMJ4-MILWAUKEE.
&&
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 3:46 AM CDT | Frost Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 9 more | 29 hr |
| Oct 20, 9:23 AM CDT | Gale Warning | MKX | 6 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.